Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Took cervical epidural steroid injection. Having increased heart beat, lightheadedness. Side effects?

I had a cervical epidural steroid injectio2weeks ago. I noticed that night when lying on my left side that my heart seemed to be beating/pounding unusually strong...noticed in my head,neck,chest, groin . Thought was related to increased effect of steroid. Turned to right side and wasn t noticed at all. Has not changed in 2 weeks. Yesterday climbed 3 flights of stairs that I don t climb frequently but previously had no problem doing and felt very winded,light headed and heart rate was 120+. Think this is related to injection or something else and should I let PCP or Dr who did injection know
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

In my view this doesn't seem related to injection primarily.

Aorta lies on left side and may be lying on left side causes pressure on it, leading to symptoms.
Unusual increased heart rate on climbing stairs, surely needs clinical evaluation.

I guess its surely time to let your PCP know about this and get cardiac evaluation done.

Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor